and he wants to stop taking it because he feels great he has skiped 5 doses now and he feels fine..will he be ok ?
This is difficult to answer. If he is taking the Abilify for psychosis or schizophrenia, he could be ok for awhile and then the symptoms return. If he is taking to control mood swings, again he could be ok for a while and then the swings return. In other words, the symptoms may or may not re occur. He needs to be honest with his doctor and be evaluated periodically for reoccurence of symptoms.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2010 • 1 answer
Posted 15 Apr 2010 • 10 answers
Posted 25 Oct 2011 • 1 answer
Posted 21 Mar 2012 • 1 answer
Posted 23 Jan 2018 • 1 answerFAQ by Drugs.com